Some orbits for E

Annals of Pure and Applied Logic 107 (1-3):193-226 (2001)
  Copy   BIBTEX

Abstract

In this article we establish the existence of a number of new orbits in the automorphism group of the computably enumerable sets. The degree theoretical aspects of these orbits also are examined

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 94,420

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Some orbits for.Peter Cholak, Rod Downey & Eberhard Herrmann - 2001 - Annals of Pure and Applied Logic 107 (1-3):193-226.
On orbits, of prompt and low computably enumerable sets.Kevin Wald - 2002 - Journal of Symbolic Logic 67 (2):649-678.
Orbits of computably enumerable sets: low sets can avoid an upper cone.Russell Miller - 2002 - Annals of Pure and Applied Logic 118 (1-2):61-85.
-Maximal sets.Peter A. Cholak, Peter Gerdes & Karen Lange - 2015 - Journal of Symbolic Logic 80 (4):1182-1210.
${\Cal d}$-maximal sets.Peter A. Cholak, Peter Gerdes & Karen Lange - 2015 - Journal of Symbolic Logic 80 (4):1182-1210.
There is no fat orbit.Rod Downey & Leo Harrington - 1996 - Annals of Pure and Applied Logic 80 (3):277-289.
Friedberg splittings of recursively enumerable sets.Rod Downey & Michael Stob - 1993 - Annals of Pure and Applied Logic 59 (3):175-199.

Analytics

Added to PP
2014-01-16

Downloads
37 (#426,709)

6 months
7 (#617,448)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

-Maximal sets.Peter A. Cholak, Peter Gerdes & Karen Lange - 2015 - Journal of Symbolic Logic 80 (4):1182-1210.
Orbits of computably enumerable sets: low sets can avoid an upper cone.Russell Miller - 2002 - Annals of Pure and Applied Logic 118 (1-2):61-85.
${\Cal d}$-maximal sets.Peter A. Cholak, Peter Gerdes & Karen Lange - 2015 - Journal of Symbolic Logic 80 (4):1182-1210.

Add more citations

References found in this work

Minimal pairs and high recursively enumerable degrees.S. B. Cooper - 1974 - Journal of Symbolic Logic 39 (4):655-660.
Splitting theorems in recursion theory.Rod Downey & Michael Stob - 1993 - Annals of Pure and Applied Logic 65 (1):1-106.
Recursively enumerable generic sets.Wolfgang Maass - 1982 - Journal of Symbolic Logic 47 (4):809-823.
A non-inversion theorem for the jump operator.Richard A. Shore - 1988 - Annals of Pure and Applied Logic 40 (3):277-303.

View all 16 references / Add more references